MathSciNet Relay Station
MathSciNet bibliographic data
MR1061781 11N80 (11M45 11R44 11R58)
Zhang, Wen-Bin Elementary proofs of the abstract prime number theorem for algebraic function fields. Trans. Amer. Math. Soc. 332 (1992), no. 2, 923–937.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement